Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cartesian products with intervals


Author: M. L. Curtis
Journal: Proc. Amer. Math. Soc. 12 (1961), 819-820
MSC: Primary 57.01
DOI: https://doi.org/10.1090/S0002-9939-1961-0126286-4
MathSciNet review: 0126286
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, A $ 3$-cell is the only object whose cartesian product with an arc is a $ 4$-cell, Abstract 564-257, Notices Amer. Math. Soc. vol. 7 (1960) p. 68.
  • [2] Morton Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 74-76. MR 0117695 (22:8470b)
  • [3] M. L. Curtis and R. L. Wilder, The existence of certain types of manifolds, Trans. Math. Soc. vol. 91 (1959) pp. 152-160. MR 0102817 (21:1603)
  • [4] Barry Mazur, On embeddings of spheres, Bull. Amer. Math. Soc. vol. 65 (1959) pp. 59-65. MR 0117693 (22:8469)
  • [5] M. H. A. Newman, Boundaries of ULC sets in euclidean $ n$-space, Proc. Nat. Acad. Sci. U.S.A. vol. 34 (1948) pp. 193-196. MR 0025731 (10:56g)
  • [6] V. Poénaru, La décomposition de l'hypercube en produit topologique, Bull. Soc. Math. France vol. 88 (1960) pp. 113-129. MR 0125572 (23:A2872a)
  • [7] John Stallings, Polyhedral homotopy-spheres, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 485-488. MR 0124905 (23:A2214)
  • [8] J. H. C. Whitehead, Simplicial spaces, nuclei and $ m$-groups, Proc. London Math. Soc. vol. 45 (1939) pp. 243-327.
  • [9] R. L. Wilder, On free subsets of $ {E^n}$, Fund. Math. vol. 21 (1933) pp. 156-167.
  • [10] E. C. Zeeman, The generalized Poincaré conjecture, Bull. Amer. Math. Soc. vol. 67 (1961) p. 270.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.01

Retrieve articles in all journals with MSC: 57.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0126286-4
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society